# SDR GLBA201112011

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 30,985 hours, 42,033 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR LIGHT ANNUNCIATOR CAME ON WHILE TAXIING.  MX REPAIRED SMASHED WIRE IN DOOR.
